MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY PROMUS PREMIER¿; STENT, CORONARY, DRUG-ELUTING

BOSTON SCIENTIFIC - GALWAY PROMUS PREMIER¿; STENT, CORONARY, DRUG-ELUTING
Model Number H7493952838400
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is a combination product.  device evaluated by mfr: promus premier us mr 4.00 x 38mm stent delivery system was returned for analysis.The distal portion of the device was not returned.This includes the wire exchange port, shaft polymer extrusion, balloon, stent and tip.The stent was not returned for analysis as the distal portion of the device was detached and not returned.The manufacturing crimp data for this device was reviewed and there were no anomalies noted.The maximum stent profile was within max crimped stent profile measurement.A visual and tactile examination of the device found multiple hypotube kinks.An examination of the shaft polymer extrusion revealed a midshaft break 1070 mm distal from the distal end of the strain relief exposing the core wire.The portion of the device distal of the break site was not returned.No other issues were identified during the product analysis.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The investigation conclusion is not confirmed - returned as there was no evidence of either the alleged issue(s) or any defect which could have contributed to the event.(b)(4).
 
Event or Problem Description
Reportable based on device analysis completed on (b)(6) 2018.A 4.00x38mm promus premier¿ drug-eluting stent was received with no issue reported.However, upon review of this device, mid-shaft broken and stent detachment/separation occurred.

Brand Name
PROMUS PREMIER¿
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key7596017
Report Number2134265-2018-05171
Device Sequence Number1201288
Product Code NIQ
UDI-Device Identifier08714729845041
UDI-Public08714729845041
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P110010
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/12/2019
Device Model NumberH7493952838400
Device Catalogue Number39528-3840
Device Lot Number0021152296
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/19/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2018
Initial Report FDA Received Date06/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1